Alert archive / Georgia / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 10, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 7, 2005, 8:24 PM CST for Bay County, Florida; Early County, Miller County, Georgia. It was in force for 165 days. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 7, 2005, 8:24 PM CST (02:24 UTC)
- Expired
- Aug 19, 2005, 7:30 PM CDT
- In force
- 165 days
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
Counties Bay County, FL, Early County, GA, Miller County, GA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 7, 8:15 PM CST | Tornado Watch | SPC | 7 hr |
| Mar 7, 7:50 PM CST | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 2.4 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 170 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 605 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 262 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KTAE 080225
SVRTAE
FLC005-080315-
/O.NEW.KTAE.SV.W.0010.050308T0224Z-050308T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
824 PM CST MON MAR 7 2005
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BAY COUNTY IN THE PANHANDLE OF FLORIDA
THIS INCLUDES THE CITIES OF...PANAMA CITY...CALLAWAY
* UNTIL 915 PM CST
* AT 922 PM EST(822 PM CST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM
WAS LOCATED JUST SOUTHWEST OF PANAMA CITY...AND MOVING NORTHEAST
AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
COLLEGE STATION...BRANNONVILLE...6 MILES SOUTHEAST OF RESOTA BEACH
AND 7 MILES NORTHWEST OF COOK BY 830 PM CST...
BAYOU GEORGE...6 MILES SOUTHEAST OF BAYHEAD AND 7 MILES SOUTHEAST
OF MCALLASTER LANDING BY 835 PM CST...
CAIRO...NIXON...10 MILES SOUTHEAST OF BENNETT AND 11 MILES
SOUTHEAST OF MASHBURN BY 840 PM CST...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA.
LAT...LON 3021 8583 3010 8564 3005 8557 3019 8540
3035 8541 3042 8557
$$
23-MCNATT1 follow-up statement
000
WUUS52 KTAE 200004
SVRTAE
GAC099-201-200030-
/O.NEW.KTAE.SV.W.0010.050820T0004Z-050820T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
804 PM EDT FRI AUG 19 2005
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN EARLY COUNTY IN SOUTHWEST GEORGIA
WESTERN MILLER COUNTY IN SOUTHWEST GEORGIA
* UNTIL 830 PM EDT(730 PM CDT)
* AT 801 PM EDT(701 PM CDT)...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR JONES CROSSROADS...OR ABOUT 10 MILES NORTH OF
DONALSONVILLE...AND MOVING SOUTHWEST AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
CEDAR SPRINGS BY 825 PM EDT(725 PM CDT)...
KILLARNEY AND HOWARDS MILL BY 830 PM EDT(730 PM CDT)...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU
CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT
850-942-8833 TO REPORT SEVERE WEATHER.
LAT...LON 3122 8480 3129 8499 3117 8507 3109 8501
3108 8486
$$
23-MCNATTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 7, 7:20 PM CST, 1 hour 4 minutes earlier.
Area forecast discussion, Mar 7, 7:20 PM CST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
820 PM EST MON MAR 7 2005
...SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR SE ALA/MOST OF
FLA PANHANDLE UNTIL 11 PM CST MONDAY EVENING...
...SEVERE THUNDERSTORM OR POSSIBLE TORNADO WATCH MAY BE EXTENDED N
AND E LATER TONIGHT...
.CURRENTLY...MOSTLY CLOUDY TO CLOUDY. DEW POINTS FROM MID 50S N TO
MID 60S S. RADAR SHOWS AN AREA OF SHOWERS AND STRONG TO POSSIBLY
SEVERE TSTMS MOVG EAST ACROSS ALL OF COASTAL WATERS. SOME OF THESE
STORMS ARE CAPABLE OF PRODUCING GUSTS AOA 40 MPH. SEVERAL SPECIAL
MARINE WARNINGS ISSUED. OVER LAND SHOWERS AND A FEW TSTMS ARE NOTED
ACROSS MAINLY PANHANDLE BUT SPREADING N AND E.
&&
.SYNOPSIS...AT SURFACE...COASTAL QSTNRY BOUNDARY FROM JUST OFF LA
COAST EWD TO ACROSS NEARSHORE WATERS OF CWFA MARKING AREA OF STRONG
CONVECTION AND BOUNDARY BETWEEN HIGH DEW POINTS...MID-UPR 50S AND
UPPER 60S. STRONG COLD FRONT FROM OHIO VALLEY SW TO WRN LA MOVG
RAPIDLY SE. STRONG SQUALL LINE ECNTRL AL/SE MISS THIS EVENING.
COMPLEX SYSTEMS TO REACH THE NWRN CWFA BETWEEN 06 AND 09Z, AND EXIT
THE SERN CWFA BETWEEN 12 AND 15Z. ALOFT...RUC GUIDANCE SHOWS THAT
STRONG SHORTWAVE TROUGH DEEPENING SEWD INTO OHIO/TENN VALLEY WITH
HEIGHT FALLS ON ORDER OF 180 METERS EXPECTED AS ITS DEEPENS FURTHER
OVERNIGHT INTO NE GULF STATES. THIS SERVING TO STRENGTHEN H85 JET
ACROSS NE GULF AND INTO GA AND INCREASING LIFT/GULF INFLOW AND
DESTABILIZING LOWEST LAYERS FROM SW TO NE. THIS WILL LIFT COASTAL
FRONT INLAND.
ALTHOUGH INSTABILITY NOT OVERLY IMPRESSIVE..I.E CAPES ONLY AROUND
500 K/J AND LIS UP TO -2 AND NOCTURNAL COOLING COULD PUT DAMPER ON
DYNAMICS. HOWEVER..WIND FIELD VERY IMPRESSIVE. 100 PLUS H5 JET WITH
CWFA IN LEFT FRONT QUAD...75 KNOT H7 JET AND 60 KNOT H85 JET WILL BE
ASSOCD WITH IMPENDING SQUALL LINE. THUS UPPER LEVEL FORCING AND
DYNAMICS WILL BE SUFFICIENT TO OVERCOME THE INSTABILITY AND
NOCTURNAL TIMING FACTORS. ALL MODEL SOUNDINGS DEPICT A
UNIDIRECTIONAL WIND PROFILE OVERNIGHT WHICH SUPPORTS A SQUALL LINE
WITH DAMAGING WINDS AS THE PRIMARY THREAT. HOWEVER...GIVEN RECENT
TAE VAD WINDS WITH MORE FAVORABLE SHEAR...THE TORNADO THREAT CANNOT
BE TOTALLY RULED OUT ESPECIALLY ALONG THE LEADING EDGE OF EMBEDDED
BOWING SEGMENTS WITHIN THE SQUALL LINE. ETA20 SHOWS WINDS VEERING
FROM S TO SW AND THEN NW WITH GRADIENTS TIGHTENING OVERNIGHT. SHOULD
REMAIN WINDY/BREEZY WITH GUSTS DEVELOPING OVERNIGHT AND CONTINUE IN
THE WAKE OF THE COLD FRONT. LEFT TONIGHTS POP GRIDS AS IS, WITH
CATEGORICAL ALL AREAS.
&&
.MARINE...SEVERE WX POTENTIAL NOTED ABOVE. EVENING BUOYS SHOWS
WINDS 15 TO 20 KNOTS WITH 5 FOOT SEAS. WINDS AND SEAS TO INCREASE
NOTICEABLY AHEAD OF SQUALL LINE AND COLD FRONT TO SCA CRITERIA
SHORTLY. SCA LOOKS GOOD.
&&
.FIRE WEATHER...RAPID DRYING IN WAKE OF FRONT AND COMBINED WITH
20-FT WINDS EXCEEDING 15 MPH...RED FLAG WARNING IN EFFECT FOR ALL
BUT THE SE BIG BEND TUESDAY AFTERNOON. A FIRE WEATHER WATCH WILL BE
ISSUED FOR ALL FL COUNTIES DUE TO MARGINAL LOW RH DURATIONS ON
WEDNESDAY AFTN.
&&
.HYDROLOGY...AVERAGE BASIN RAINFALL TOTALS WILL RANGE FROM A HALF TO
ONE INCH ACROSS THE TLH HSA FROM LATE TONIGHT THRU TUESDAY MORNING.
NO FLOODING CONCERNS ATTM.
&&
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...SMALL CRAFT ADVISORY GMZ750-755-770-775.
RED FLAG WARNING FOR ALL BUT LAFAYETTE AND DIXIE COUNTIES
TUESDAY AFTN.
FIRE WEATHER WATCH ALL AREAS WEDNESDAY AFTN.
&&
BLOCKHazardous weather outlook, Mar 7, 10:55 AM CST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE TALLAHASSEE FL 1155 AM EST MON MAR 7 2005 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-GMZ750- 755-770-775-081100- BAKER GA-BAY FL-BEN HILL GA-BERRIEN GA-BROOKS GA-CALHOUN GA- CALHOUN FL-CLAY GA-COASTAL WALTON FL-COFFEE AL-COLQUITT GA-COOK GA- DALE AL-DECATUR GA-DIXIE FL-DOUGHERTY GA-EARLY GA-FRANKLIN FL- GADSDEN FL-GENEVA AL-GRADY GA-GULF FL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-IRWIN GA-JACKSON FL-JEFFERSON FL-LAFAYETTE FL- LANIER GA-LEE GA-LEON FL-LIBERTY FL-LOWNDES GA-MADISON FL-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-SEMINOLE GA-TAYLOR FL-TERRELL GA- THOMAS GA-TIFT GA-TURNER GA-WAKULLA FL-WASHINGTON FL-WORTH GA- INCLUDING THE CITIES OF...ABBEVILLE...ADEL...ALBANY...APALACHICOLA... ASHBURN...BAINBRIDGE...BLAKELY...BLOUNTSTOWN...BONIFAY...CAIRO... CALLAWAY...CAMILLA...CARRABELLE...CHIPLEY...COLQUITT...COTTONWOOD... CRAWFORDVILLE...CROSS CITY...CUTHBERT...DALEVILLE...DAWSON... DE FUNIAK SPRINGS...DONALSONVILLE...DOWNTOWN DOTHAN...ELBA... ENTERPRISE...FITZGERALD...FORT GAINES...FORT RUCKER...GENEVA... GEORGETOWN...HEADLAND...LAKELAND...LEESBURG...MADISON...MARIANNA... MAYO...MONTICELLO...MORGAN...MOULTRIE...NASHVILLE...NEWTON... OCILLA...OZARK...PANAMA CITY...PANAMA CITY BEACH...PELHAM...PERRY... PORT ST. JOE...PUTNEY...QUITMAN...SANTA ROSA BEACH...ST. MARKS... STEINHATCHEE...SYLVESTER...TALLAHASSEE...THOMASVILLE...TIFTON... VALDOSTA AND VERNON 1155 AM EST MON MAR 7 2005 THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND EASTERN PANHANDLE...AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A STRONG COLD FRONT BEGINNING LATE THIS AFTERNOON...WITH THE BEST CHANCES DURING THE OVERNIGHT HOURS. SOME OF THE STORMS MAY BE SEVERE...WITH DAMAGING WINDS THE PRIMARY THREAT. SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST AS THE FRONT PUSHES THROUGH THE REGION TOWARD DAYBREAK TUESDAY. WINDS AND SEAS ARE EXPECTED TO INCREASE OVER THE COASTAL WATERS TO ADVISORY LEVELS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A MUCH DRIER AIRMASS WILL FILTER INTO THE AREA IN THE WAKE OF THE EXITING COLD FRONT TUESDAY AND WILL AIDE IN THE SPREAD OF ANY WILDFIRES THAT DEVELOP. WINDS AND SEAS WILL BE AT ADVISORY LEVELS TUESDAY...THEN DECREASE TUESDAY NIGHT. ANOTHER FAST MOVING FRONT WILL PUSH THROUGH THE AREA THURSDAY MORNING PROVIDING ANOTHER CHANCE FOR RAIN. A DRY FRONT IS FORECAST TO PUSH THROUGH ON FRIDAY WITH DRY WEATHER CONTINUING INTO THE WEEKEND. .SPOTTER CALL TO ACTION STATEMENT... SOME OF THE STORMS MAY APPROACH SEVERE LIMITS...AND SPOTTER ACTIVATION MAY BE REQUIRED LATER TONIGHT AND EARLY TUESDAY MORNING. .RIP CURRENTS... THERE IS A MODERATE RISK OF RIP CURRENTS TODAY ALONG THE FLORIDA BIG BEND AND PANHANDLE BEACHES. IF YOU ARE CAUGHT IN A RIP CURRENT...WADE SIDEWAYS PARALLEL TO THE BEACH UNTIL YOU ARE OUT OF ITS PULL. TO ESCAPE...RIDE THE CURRENT OUT BEYOND THE SURF ZONE WHERE THE RIP CURRENT DISSIPATES...THEN SWIM TO SHORE OUTSIDE THE NARROW CURRENT. FOR ADDITIONAL WEATHER INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE VIA OUR WEB SITE AT WWW.SRH.NOAA.GOV/TLH/ OR LISTEN TO NOAA WEATHER RADIO...LOCAL TELEVISION OR RADIO STATIONS. 8-JAMSKI
In the hours before
Special weather statement, Mar 7, 4:38 PM CST, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 538 PM EST MON MAR 7 2005 ALZ065>069-FLZ007-009>012-080400- BAY FL-COFFEE AL-DALE AL-GENEVA AL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-JACKSON FL-WASHINGTON FL- INCLUDING THE CITIES OF...ABBEVILLE...BONIFAY...CALLAWAY...CHIPLEY... COTTONWOOD...DALEVILLE...DE FUNIAK SPRINGS...DOWNTOWN DOTHAN... ELBA...ENTERPRISE...FORT RUCKER...GENEVA...HEADLAND...MARIANNA... OZARK...PANAMA CITY...PANAMA CITY BEACH AND VERNON 538 PM EST MON MAR 7 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR SOUTHEAST ALABAMA...SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...EFFECTIVE UNTIL 1000 PM CST MONDAY EVENING. THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN SOUTHEAST ALABAMA: HENRY...DALE...HOUSTON...GENEVA AND COFFEE IN THE FLORIDA PANHANDLE: BAY...JACKSON...WALTON...WASHINGTON AND HOLMES A LINE OF SEVERE THUNDERSTORMS WILL MOVE ACROSS THE NORTHEAST GULF TONIGHT INTO EARLY TUESDAY MORNING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGER HAIL...ALTHOUGH A TORNADO IS ALSO POSSIBLE. THEREFORE A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR SOUTHEAST ALABAMA AND THE WESTERN HALF OF THE FLORIDA PANHANDLE UNTIL 11 PM CST. 24-BLOCK
Special weather statement, Mar 7, 4:38 PM CST, 3 hours 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 538 PM EST MON MAR 7 2005 ALZ065>069-FLZ007-009>012-080400- BAY FL-COFFEE AL-DALE AL-GENEVA AL-HENRY AL-HOLMES FL-HOUSTON AL- INLAND WALTON FL-JACKSON FL-WASHINGTON FL- INCLUDING THE CITIES OF...ABBEVILLE...BONIFAY...CALLAWAY...CHIPLEY... COTTONWOOD...DALEVILLE...DE FUNIAK SPRINGS...DOWNTOWN DOTHAN... ELBA...ENTERPRISE...FORT RUCKER...GENEVA...HEADLAND...MARIANNA... OZARK...PANAMA CITY...PANAMA CITY BEACH AND VERNON 538 PM EST MON MAR 7 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR SOUTHEAST ALABAMA...AND MOST OF THE FLORIDA PANHANDLE... EFFECTIVE UNTIL 1100 PM CST MONDAY EVENING. THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN SOUTHEAST ALABAMA: HENRY...DALE...HOUSTON...GENEVA AND COFFEE IN THE FLORIDA PANHANDLE: BAY...JACKSON...WALTON...WASHINGTON AND HOLMES A LINE OF SEVERE THUNDERSTORMS WILL MOVE ACROSS THE NORTHEAST GULF TONIGHT INTO EARLY TUESDAY MORNING. THE MAIN THREAT WILL BE DAMAGING WINDS AND LARGER HAIL...ALTHOUGH A TORNADO IS ALSO POSSIBLE. THEREFORE A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR SOUTHEAST ALABAMA AND THE WESTERN HALF OF THE FLORIDA PANHANDLE UNTIL 11 PM CST. 24-BLOCK
Special weather statement, Mar 7, 7:58 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 858 PM EST MON MAR 7 2005 GAZ120>131-142>148-161-080900- BAKER GA-BEN HILL GA-BERRIEN GA-CALHOUN GA-CLAY GA-COLQUITT GA- COOK GA-DOUGHERTY GA-EARLY GA-IRWIN GA-LANIER GA-LEE GA-MILLER GA- MITCHELL GA-QUITMAN GA-RANDOLPH GA-TERRELL GA-TIFT GA-TURNER GA- WORTH GA- INCLUDING THE CITIES OF...ADEL...ALBANY...ASHBURN...BLAKELY... CAMILLA...COLQUITT...CUTHBERT...DAWSON...FITZGERALD...FORT GAINES... GEORGETOWN...LAKELAND...LEESBURG...MORGAN...MOULTRIE...NASHVILLE... NEWTON...OCILLA...PELHAM...PUTNEY...SYLVESTER AND TIFTON 858 PM EST MON MAR 7 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR MOST OF SOUTHWEST AND SOUTH CENTRAL GEORGIA...EFFECTIVE UNTIL 400 AM EST TUESDAY MORNING. THIS WATCH INCLUDES THE FOLLOWING COUNTIES: BAKER...BEN HILL...BERRIEN...CALHOUN...CLAY...COLQUITT...COOK... DOUGHERTY...EARLY...IRWIN...LEE...MILLER...MITCHELL...QUITMAN... RANDOLPH...TURNER AND WORTH A SQUALL LINE AND THEN A STRONG COLD FRONT WILL MOVE ACROSS GEORGIA THROUGH THE OVERNIGHT HOURS. THE THREAT OF SEVERE WEATHER EXISTS WITH DAMAGING WINDS THE GREATEST THREAT 24-BLOCK
Special weather statement, Mar 7, 7:58 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 858 PM EST MON MAR 7 2005 GAZ120>131-142>148-080900- BAKER GA-BEN HILL GA-BERRIEN GA-CALHOUN GA-CLAY GA-COLQUITT GA-COOK GA-DOUGHERTY GA-EARLY GA-IRWIN GA-LEE GA-MILLER GA-MITCHELL GA-QUITMAN GA-RANDOLPH GA-TERRELL GA-TIFT GA-TURNER GA-WORTH GA- INCLUDING THE CITIES OF...ADEL...ALBANY...ASHBURN...BLAKELY... CAMILLA...COLQUITT...CUTHBERT...DAWSON...FITZGERALD...FORT GAINES... GEORGETOWN...LAKELAND...LEESBURG...MORGAN...MOULTRIE...NASHVILLE... NEWTON...OCILLA...PELHAM...PUTNEY...SYLVESTER AND TIFTON 858 PM EST MON MAR 7 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A SEVERE THUNDERSTORM WATCH FOR MOST OF SOUTHWEST AND SOUTH CENTRAL GEORGIA...EFFECTIVE UNTIL 400 AM EST TUESDAY MORNING. THIS WATCH INCLUDES THE FOLLOWING COUNTIES: BAKER...BEN HILL...BERRIEN...CALHOUN...CLAY...COLQUITT...COOK... DOUGHERTY...EARLY...IRWIN...LEE...MILLER...MITCHELL...QUITMAN... RANDOLPH...TURNER AND WORTH A SQUALL LINE AND THEN A STRONG COLD FRONT WILL MOVE ACROSS GEORGIA THROUGH THE OVERNIGHT HOURS. THE THREAT OF SEVERE WEATHER EXISTS WITH DAMAGING WINDS THE GREATEST THREAT 24-BLOCK
Special weather statement, Mar 7, 8:15 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 915 PM EST MON MAR 7 2005 FLZ011>019-026>028-GAZ155>161-080900- BAY FL-BROOKS GA-CALHOUN FL-DECATUR GA-FRANKLIN FL-GADSDEN FL- GRADY GA-GULF FL-JACKSON FL-JEFFERSON FL-LANIER GA-LEON FL- LIBERTY FL-LOWNDES GA-MADISON FL-SEMINOLE GA-TAYLOR FL-THOMAS GA- WAKULLA FL- INCLUDING THE CITIES OF...APALACHICOLA...BAINBRIDGE...BLOUNTSTOWN... CAIRO...CALLAWAY...CARRABELLE...CRAWFORDVILLE...DONALSONVILLE... LAKELAND...MADISON...MARIANNA...MONTICELLO...PANAMA CITY... PANAMA CITY BEACH...PERRY...PORT ST. JOE...QUITMAN...ST. MARKS... STEINHATCHEE...TALLAHASSEE...THOMASVILLE AND VALDOSTA 915 PM EST MON MAR 7 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR THE GEORGIA COUNTIES THAT BORDER FLORIDA...THE FLORIDA PANHANDLE COUNTIES OF BAY...JACKSON...CALHOUN AND GULF...AND ALL OF THE FLORIDA BIG BEND....EFFECTIVE UNTIL 400 AM EST TUESDAY MORNING(300 AM CST TUESDAY MORNING THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN GEORGIA SEMINOLE...DECATUR...GRADY...THOMAS...BROOKS...LOWNDES AND LANIER IN FLORIDA BAY...GULF...CALHOUN...JACKSON...FRANKLIN...LIBERTY..GADSDEN...LEON ...WAKULLA...JEFFERSON...MADISON...DIXIE AND LAFAYETTE A STRONG SQUALL LINE AND COLD FRONT WILL MOVE THROUGH THIS AREA THROUGH THE OVERNIGHT HOURS. A THREAT OF TORNADOS EXISTS. 24-BLOCK
Special weather statement, Mar 7, 8:15 PM CST, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 915 PM EST MON MAR 7 2005 FLZ011>019-026>029-034-GAZ155>161-080900- BAY FL-BROOKS GA-CALHOUN FL-DECATUR GA-FRANKLIN FL-GADSDEN FL- GRADY GA-GULF FL-JACKSON FL-JEFFERSON FL-LANIER GA-LEON FL- LIBERTY FL-LOWNDES GA-MADISON FL-SEMINOLE GA-TAYLOR FL-THOMAS GA-WAKULLA FL-LAFAYETTE FL-DIXIE FA INCLUDING THE CITIES OF...APALACHICOLA...BAINBRIDGE...BLOUNTSTOWN... CAIRO...CALLAWAY...CARRABELLE...CRAWFORDVILLE...DONALSONVILLE... LAKELAND...MADISON...MARIANNA...MONTICELLO...PANAMA CITY... PANAMA CITY BEACH...PERRY...PORT ST. JOE...QUITMAN...ST. MARKS... STEINHATCHEE...TALLAHASSEE...THOMASVILLE AND VALDOSTA 915 PM EST MON MAR 7 2005 THE NATIONAL WEATHER SERVICE HAS ISSUED A TORNADO WATCH FOR THE GEORGIA COUNTIES THAT BORDER FLORIDA...THE FLORIDA PANHANDLE COUNTIES OF BAY...JACKSON...CALHOUN AND GULF...AND ALL OF THE FLORIDA BIG BEND....EFFECTIVE UNTIL 400 AM EST TUESDAY MORNING(300 AM CST TUESDAY MORNING THIS WATCH INCLUDES THE FOLLOWING COUNTIES: IN GEORGIA SEMINOLE...DECATUR...GRADY...THOMAS...BROOKS...LOWNDES AND LANIER IN FLORIDA BAY...GULF...CALHOUN...JACKSON...FRANKLIN...LIBERTY..GADSDEN...LEON ...WAKULLA...JEFFERSON...MADISON...DIXIE AND LAFAYETTE A STRONG SQUALL LINE AND COLD FRONT WILL MOVE THROUGH THIS AREA THROUGH THE OVERNIGHT HOURS. A THREAT OF TORNADOS EXISTS. 24-BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 7, 8:47 PM CST | Tornado Warning | TAE | Gulf | 175 days |
| Mar 7, 9:01 PM CST | Tornado Warning | TAE | Liberty | 175 days |
| Mar 7, 9:24 PM CST | Tornado Warning | TAE | Franklin | 175 days |
| Mar 7, 9:33 PM CST | Tornado Warning | TAE | Gulf | 175 days |
| Mar 7, 9:45 PM CST | Tornado Warning | TAE | Liberty, Wakulla | 175 days |
| Mar 7, 7:18 PM CST | Special Marine Warning | TAE | 57 min | |
| Mar 7, 7:42 PM CST | Special Marine Warning | TAE | 48 min | |
| Mar 7, 8:11 PM CST | Special Marine Warning | TAE | 64 min | |
| Mar 7, 9:10 PM CST | Special Marine Warning | TAE | 95 min | |
| Mar 7, 9:49 PM CST | Special Marine Warning | TAE | 116 min | |
| Mar 7, 11:38 PM CST | Special Marine Warning | TAE | 97 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2005Severe Thunderstorm Warnings in Florida, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.